Saddle points in the chaotic analytic function and Ginibre characterisitic polynomial

MR Dennis, JH Hannay

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)
Translated title of the contributionSaddle points in the chaotic analytic function and Ginibre characterisitic polynomial
Original languageEnglish
Pages (from-to)3379 - 3384
JournalJournal of Physics A: Mathematical and General
Volume36
DOIs
Publication statusPublished - 2003

Bibliographical note

Other identifier: nlin.CD/0209056

Cite this